# SDR GLBA2013120500353

- Difficulty date: December 4, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 36,453 hours, 44,534 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER SELECTING GEAR DOWN, LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED.  RAN THROUGH CHECK LIST, MANUALLY EXTENDED GEAR, ALL INDICATIONS SHOWED GEAR WAS DOWN AND LANDED SAFELY.  MAINTENANCE INSPECTED RETRACTION AND EXTENSION OF LANDING GEAR SYSTEM IAW MM 32-30-00.  SYSTEM BELIEVED TO HAVE MOISTURE BUILD UP. BLED HYDRAULIC LINES FOR BOTH MAINS AND NOSE AND SERVICED IAW MM 32-30-00 PERFORMED SEVERAL GEAR SWINGS IAW 32-01 OPS AND LEAK CHECKED GOOD.
